# SDR 2009FA0000047

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Aircraft: N5009J
- Make and model: Ayres S2R-600
- Aircraft serial: R1340044
- Aircraft time: 1 hours, 7 cycles
- Engine: Pwa R1340AN1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Part time: 1 hours, 7 cycles
- Stage of operation: AG
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CERTIFICATION TEST FLIGHT, ENGINE OIL PRESSURE BEGAN TO DROP WITH AN INCREASE IN TEMPERATURE. AN UNEVENTFUL PRECAUTIONARY LANDING AT A LOCAL AGRICULTURAL AIRSTRIP WAS MADE. POST FLIGHT REMOVAL OF THE ENGINE OIL SCREEN REVEALED THE PRESENCE OF WHAT APPEARED TO BE BEARING MATERIAL. ENGINE WILL BE REPLACED ON SITE.
